Previous |  Up |  Next

Article

Title: Embedding trees into block graphs (English)
Author: Zelinka, Bohdan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 26
Issue: 2
Year: 1976
Pages: 273-279
Summary lang: Russian
.
Category: math
.
MSC: 05C05
idZBL: Zbl 0328.05101
idMR: MR0447028
.
Date available: 2008-06-09T14:18:22Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101399
.
Reference: [1] F. Harary: A characterization of block-graphs.Canad. Math. Bulletin 6 (1963), 1 - 6. Zbl 0112.25002, MR 0146821, 10.4153/CMB-1963-001-x
Reference: [2] F. Harary: Graph Theory.Reading 1969. Zbl 0196.27202, MR 0256911
Reference: [3] M. Behzad, G. Chartrand: Introduction to the Theory of Graphs. Zbl 0238.05101
Reference: [4] O. Ore: Theory of Graphs.Providence 1962. Zbl 0105.35401, MR 0150753
Reference: [5] B. Zelinka: Medians and peripherians of trees.Arch. math. Brno 4 (1968), 278 - 283. Zbl 0206.26105, MR 0269541
Reference: [6] B. Zelinka: Block graphs.Czech. Math. /. (to appear). Zbl 0328.05101, MR 0266805
Reference: [7] B. Zelinka: Zobecněnâ těžiště stromů.(Generalized gravity centers of trees.) In: Geometrie a teorie grafů, Sborník pedagogické fakulty University Karlovy, Praha 1970. MR 0282877
.

Files

Files Size Format View
CzechMathJ_26-1976-2_14.pdf 739.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo